# SDR MWEA00061

- Difficulty date: February 11, 2000
- Submitted: February 15, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 85,815 hours, 88,805 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101577
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR PAN SKIN IS DEFORMED ON AFT SIDE, AROUND ONE FASTENER HOLE.  MAINTENANCE REMOVED AND REPLACED DOOR PAN.
